Advances in Differential Equations

Insensitizing controls for the Boussinesq system with no control on the temperature equation

N. Carreño

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we prove the existence of controls insensitizing the $L^2$-norm of the solution of the Boussinesq system. The novelty here is that no control is used on the temperature equation. Furthermore, the control acting on the fluid equation can be chosen to have one vanishing component. It is well known that the insensitizing control problem is equivalent to a null controllability result for a cascade system, which is obtained thanks to a suitable Carleman estimate for the adjoint of the linearized system and an inverse mapping theorem. The particular form of the adjoint equation will allow us to obtain the null controllability of the linearized system.

Article information

Adv. Differential Equations, Volume 22, Number 3/4 (2017), 235-258.

First available in Project Euclid: 18 February 2017

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34B15: Nonlinear boundary value problems 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 93C10: Nonlinear systems 93B05: Controllability


Carreño, N. Insensitizing controls for the Boussinesq system with no control on the temperature equation. Adv. Differential Equations 22 (2017), no. 3/4, 235--258.

Export citation